MAUDE Adverse Event Report: Terumo Philippines Corporation SurGuard3 Safety Hypodermic Needle; NEEDLE, HYPODERMIC, SINGLE LUMEN

Terumo Philippines Corporation SurGuard3 Safety Hypodermic Needle; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number SG3+2213
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bruise/Contusion (1754); Injection Site Reaction (4562)
Date of Event 05/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo received the following information: it was reported that on (b)(6) 2026, gilead was notified by a healthcare professional (hcp) in the united states regarding an injection site reaction for yeztugo.The healthcare provider assessed the bruised injection site as infected and prescribed doxycycline.The patient condition following the treatment was not reported.Additional information received on 29-jul-2026: the patient was injected on friday, (b)(6) 2026, and on monday the patient required an emergency appointment due to bruise at one injection site.

Brand Name
SurGuard3 Safety Hypodermic Needle
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
Terumo Philippines Corporation
124 east main avenue
laguna technopark
biñan laguna, phl 4024
RP  4024
MDR Report Key50350600
Report Number50350600
Device Sequence Number10146775
Product Code FMI
UDI-Device Identifier14806017510746
UDI-Public(01)14806017510746
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
Report Date (Section F) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSG3+2213
Device Catalogue NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/28/2026
Event Location Hospital
Date Report to Manufacturer07/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Yeztugo Injection
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA08/20/2026